Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

7 year old with reddish bumps on the side of the mouth. No itching. What is it?

My 7 year old woke up this morning with tiny red bumps on her side of her mouth. She isn t supposed to be allergic to anything and hasn t had any change of foods or medicines or washing detergents. I have her some Benadryl recommend from a nurse at Walgreens. They don t itch but its only on around her mouth they re not red spots but just little bumps. Close to her temples, mouth, nose . But nowhere else. Do you know what this could be?
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

I can understand your concern. It is very difficult to tell the cause of the bumps described by you without seeing them. I would suggest you to wait and watch and see the effect of Benadryl. Just ensure the face remains clean and dry. In case they persist then kindly show them to your doctor or a dermatologist.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor